A result of taking antibiotics (in this case doxycycline). I took two pills alone after a minor injury. An allergic reaction developed in the form of Quincke's edema.
Injury to the skin and subcutaneous tissues, leading to suffocation due to obstruction of the trachea by compression of adjacent tissues. It starts with hoarseness and coughing and develops over 15-30 minutes. It is urgent to take antihistamines (Superstinx, Loratadine) while he can swallow on his own and urgently go to the hospital!! I would like to draw your attention: taking medication without medical supervision is a dangerous event and may lead to the following results for doctors I remind you: the drug of choice in this case is epinephrine (adrenaline) 0.1% in a dose of 0.3-0.5 ml per muscle, repeated as needed!! Every 20 minutes. Then, prednisolone 60-120 mg or dexamethasone 16 mg intravenously/intraosseously. Salt solution 250 ml drop. Regarding cooperation:
89939250689 Security Skills Center "COBRA": on social networks: Telegram VK Zen what.